A note on dissipativity and permanence of delay difference equations

Garab, Ábel: A note on dissipativity and permanence of delay difference equations. Electronic journal of qualitative theory of differential equations : special edition, (3) 51. pp. 1-12. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_051.pdf

Download (401kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 51
Page Range: pp. 1-12
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet - késleltetett
Additional Information: Bibliogr.: p. 11-12.
Date Deposited: 2018. Nov. 06. 14:54
Last Modified: 2018. Nov. 07. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/55721

Actions (login required)

View Item View Item